# SDR SWAA2021061672379

- Difficulty date: May 12, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 74,727 hours, 43,976 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 727 Rbl 3
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON RAIL AROUND FASTENER HOLE AT AFT CARGO BAY BS727+13 RBL3 WL156. ; / REMOVED CORROSION ON RAIL AT AFT CARGO BAY BS727+13 RBL3 WL156 IN A 2'X.90' AREA; ORIGINAL THICKNESS .063; REMAINING THICKNESS .054; FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 PARA 4(A) 2 FIG.103 DEPTH GAGE ID ATS2473 S/N UNKNOWN; USED FOR MEASUREMENT;REMOVED DAMAGE RAIL SECTION IN AFT CARGO BAY FROM BS727+4 - BS747+10 RBL3 WL156 IAW SRM 53-00-53-2R-2 PARA 4;VERIFIED DAMAGE REMOVAL PER SRM.;VERIFIED WORK TO BE ACCOMPLISHED ON CARD TTG8Q0050UMK;ALL OTHER WORK WILL BE PERFORMED ON FAULT # TTG8Q0050UMK;EVALUATION CONFIRMED
